Fixed Points for Triangular α-Admissible Geraghty Contraction Type Mappings in Partial b-Metric Spaces

Haitham Qawaqneh, Mohd Salmi Noorani, Wasfi Shatanawi, Habes Alsamir

Int. J. Anal. Appl., 17 (2) (2019), 208-225

A Note on Generalized Indexed Norlund Summability Factor of an Infinite Series

B. P. Padhy, P. Tripathy, B. B. Mishra

Int. J. Anal. Appl., 17 (2) (2019), 226-233

Multi-Objective Optimization Using Local Fractional Differential Operator

Rabha W. Ibrahim, Maslina Darus

Int. J. Anal. Appl., 17 (2) (2019), 234-243

Hardy-Copson Type Inequalities on Time Scales for the Functions of “n” Independent Variables

M. Shahzad Ashraf, Khuram Ali Khan, Ammara Nosheen

Int. J. Anal. Appl., 17 (2) (2019), 244-259

Dynamical Behavior of Fractional Order SVIR Epidemic Model

Aqeel Ahmad, Nouman Javeed, Muhammad Farman, M.O. Ahmad, Amna Hafeez, Ali Raza

Int. J. Anal. Appl., 17 (2) (2019), 260-274

Fixed Point Theorem of Ciric-Pata Type

Ao-Lei Sima, Fei He, Ning Lu

Int. J. Anal. Appl., 17 (2) (2019), 275-281

Approximate Solution of Fractional Integro-Differential Equations by Least Squares Method

D. Jabari Sabeg, R. Ezzati, K. Maleknejad

Int. J. Anal. Appl., 17 (2) (2019), 303-310